# SDR CALA0700370

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587570
- Condition: Corroded
- Location: Bs 294.5-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR Z-ANGLE CORRODED IN SEVERAL AREAS FROM STA 294.5 TO 360, RBL 48.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
